# SDR QXEA2020022000111

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 28,206 hours, 30,407 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pec
- Part number: 699018003
- Part serial: 1024
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Part time: 100,000 hours, 100,000 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER FAILS TO TEST PROPERLY.  #1 TORQUE SHOWS 100% & #2 TORQUE SHOWS 90% WHEN AUTOFEATHER TEST IS ACCOMPLISHED.  POWER LEVERS ARE IN THE DISC POSITION AND AMBER FAILED MESSAGES APPEAR ON BOTH #1 & #2 ENGINES. REMOVED FROM SERVICE. REMOVED AND REPLACED #2 PEC IAW AMM 61-20-36-000/400-801.  ALL OPS TESTS AND CALIBRATION GOOD. AIRCRAFT RETURNED TO SERVICE.
